# SDR IPXA2020091416119

- Difficulty date: August 25, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2148-2155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C EXTERIOR FUSELAGE SKIN HAS CORRROSION BETWEEN STA 2148-2155 AND L33R TO 35R.  REPAIRED CORRODED EXTERIOR FUSELAGE SKIN BETWEEN STA 2148-2155 AND L33R TO 35R, IAW SRM 53-70-01 REPAIR 3 FIG. 201 (MAJOR).
